# SDR FDEA201710193005

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 77,302 hours, 18,603 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 4059060901
- Part serial: 89010217
- Condition: No Test
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 110 KTS,  ALT & IAS AMBER ALERTS APPEARED ON THE CAPTAIN`S AND FIRST OFFICER`S PFOS.  DURING TROUBLESHOOTING IAW FIM 34-11-01-03, AND 34-11-03-03, FOUND THE NR 2 CADC WOULD NOT TEST. REMOVED AND REPLACED THE NR 2 CADC IAW MM 34-16-01-4, 34-10-00-2, 22-00-00-2.   SYSTEM OPS NORMAL,  ACFT OK FOR SERVICE.
